The Journal
About the Journal
Editorial Board
Ethics Statement
Recent Issues
Online First
Volume 1, Issue 1

On mild solutions of non-lipschitz stochastic integrodifferential evolution equations with Poisson jumps

Pages: 68 – 77


A. Anguraj, K. Ravikumar


In this paper, we investigate the existence and uniqueness of mild solutions for stochastic partial integrodifferential equations with poisson jumps under local non-Lipschitz conditions. The theory of resolvent operators and stopping time techniques are used to show the existence of mild solutions.

Full Text (PDF format)

Received: 13 March 2019; Accepted: 20 May 2019.